# SDR RRXA000354

- Difficulty date: February 7, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LT AILERON CONTROL TAB HAS DENT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED AERODYNAMIC FILLER AND  BLENDED SMOOTH IAW DC-8 SRM 51-1-8 AND DER APPROVED EO 00-016.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
